# SDR SWAA2019041631776

- Difficulty date: March 29, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: 115A29531
- Condition: Cracked
- Location: Bulb Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING UPPER OUTBOARD FIXED TRAILING EDGE PANEL VERTICAL CURVED BULB SEAL SUPPORT CRACKED. / R&R SUPPORT IAW SRM.
